MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT; PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT

SOPHYSA PRESSIO ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT; PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Model Number PSO-PBT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our experts performed a visual inspection and a functional controle.During the connection from the catheter to the monitor, the monitor displays a consistent pressure and temperature and the catheter seems to be reactive.Visual inspection of the functional part of the screw shows no abnormalities.The dimensional analysis confirms that the thread is within the theoretical specifications.After cleaning, a fixing test was carried out on a resin block, which shows that the bolt holds properly.Therefore, the catheter complies with our specifications and the bolt does not have dimensional anomalies that may explain the problem observed during use.As a result, the catheter is conform to its specification and the cause could not be confirmed.However, the use of this device must be taken with a special care when trepanning to ensure optimal bolt attachment.
 
Event or Problem Description
A part of the metal shaft of the icp device is visible (outside the bandage), and the assembly is slightly crooked.After checking, it appears that the bolt is very mobile, and no longer appears to be attached to the patient's skull, then the pressure curve on the monitor is lost.Explantation of the device.

Brand Name
PRESSIO ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
PRESSIO® ICP & ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
MDR Report Key10842272
Report Number3001587388-2020-20581
Device Sequence Number11695624
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)191115(17)241101
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;